# SDR SWAA021295

- Difficulty date: June 11, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 49,821 hours, 42,688 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mechanism
- Part number: 65C26384
- Part serial: 537239
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11111-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR TAB LOCKOUT MECHANISM AND LT ELEVATOR TAB PER MM.
